Research

Magnetoresistance oscillations in a periodic magnetic field due to internal Landau band structure


Reference:

Edmonds, K., Gallagher, B. L., Main, P. C., Nogaret, A., Henini, M., Marrows, C. H. and MacIntyre, D. S., 2002. Magnetoresistance oscillations in a periodic magnetic field due to internal Landau band structure. Physica E-Low-Dimensional Systems & Nanostructures, 12 (1-4), pp. 212-215.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S1386-9477(01)00328-9

Abstract

We present magneto-transport results for a two-dimensional electron gas subjected to a one-dimensional periodic magnetic modulation of varying amplitude. Commensurability and Shubnikov–de Haas oscillations are found to co-exist over a wide range of Landau level filling factors and modulation amplitudes. The Shubnikov–de Haas oscillations are strongly modulated in amplitude and show switches in phase. The observations are shown to be due to the internal structure of overlapping Landau bands.

Details

Item Type Articles
CreatorsEdmonds, K., Gallagher, B. L., Main, P. C., Nogaret, A., Henini, M., Marrows, C. H. and MacIntyre, D. S.
DOI10.1016/S1386-9477(01)00328-9
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code24982

Export

Actions (login required)

View Item